# SDR UIEA2017011300035

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052215
- Part serial: GRTM9182
- Condition: No Test
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER PNEUMATIC PRESSURE SWITCH FAILED DIRECTIONAL PILOT VALVE PRESSURE SWITCH TEST.  REMOVED AND REPLACED NR 1 ENG DIRECTIONAL PILOT VALVE LEAK CHECKED NO LEAKS NOTED IAW AMM 78-34-01.
